# SDR DALA2015082705251

- Difficulty date: August 26, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 60,690 hours, 43,756 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Exhaust Duct
- Condition: Worn
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON EXHAUST DUCT LT, AC, AT AFT ACCESSORY COMPARTMENT.  EXHAUST DUCT WAS REPAIRED IAW SRM 51-30-2, ER/A 387296-14.
